RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Klümper, Andreas

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:44
Abstract pages:684
Full texts:136
References:69
E-mail:

http://www.mathnet.ru/eng/person58197
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/254835

Publications in Math-Net.Ru
2013
1. H. Boos, F. Gohmann, A. Klümper, Kh. Nirov, A. V. Razumov, “Universal integrability objects”, TMF, 174:1 (2013),  25–45  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:1 (2013), 21–39  isi  elib  scopus
2010
2. Nicolas Crampé, Frank Göhmann, Andreas Klümper, “Universal Low Temperature Asymptotics of the Correlation Functions of the Heisenberg Chain”, SIGMA, 6 (2010), 082, 5 pp.  mathnet  mathscinet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020